# SDR SWAA2023040321227

- Difficulty date: March 27, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE FLAP SNAGS AGAINST SCUFF PLATE WHILE CLOSING DOOR<[01] ADJUSTED AFT ENTRY DOOR ESCAPE SLIDE FLAP PER AMM 25-66-01-200-802 STEP 3. B. (D);[02] VERIFIED CORRECTIVE ACTION 1.
